Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Can anyone tell me

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:21 AM in Spinal Injections
Can anyone tell me what a "wet tap" is? I had 2 ESI's yesterday and at first was leaking blood but now am leaking fluid from the injection sites. Yesterday I had the spinal headache and started running a temp - it got to 102.1 last night. I called my doc and he said not to worry, that the temp is just a reaction between my titanium hardware and the steroids and should go away in a few days. He also said not to worry about the fluid leaking unless it continues more than 3 days. I've never leaked fluid before and don't want to overreact but at the same time, I am having a lot more pain and I am a little concerned. There has been enough fluid leaking to form crusty spots on my clothes. (I know that sounds disgusting - sorry) Has anyone else experienced this type of thing from an ESI?
Sign In or Register to comment.